MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY MAGNESIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY MAGNESIUM
Catalog Number 07D70-31
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported an initial false elevated architect magnesium result.Sample (b)(6)generated an initial result of 6.97 mg/dl and repeat generated a result of 2.1 mg/dl.The customer uses a normal range of 1.6 to 2.6 mg/dl.No specific patient information was provided and no impact to patient management was reported.
 
Additional Manufacturer Narrative
Further investigation of the customer's issue included a review of the complaint text, a search for similar complaints, review of customer instrument logs, review of manufacturing records, and a review of labeling.Review of complaint activity did not identify any adverse or non-statistical trends for the architect magnesium assay.No other complaints were identified for reagent lot 12922un17.The customer's instrument logs were reviewed.The suspect magnesium sample reaction graph was unremarkable and the absorbances reflect a high magnesium result.During the review multiple sample aspiration errors were noted to have occurred on the day the suspect sample results were generated.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.Based on the available information, no systemic issue or deficiency of the architect magnesium assay was identified.

Brand Name
CLINICAL CHEMISTRY MAGNESIUM
Common Device Name
MAGNESIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key7037177
Report Number1628664-2017-00441
Device Sequence Number13771914
Product Code JGJ
UDI-Device Identifier00380740012939
UDI-Public00380740012939
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2019
Device Catalogue Number07D70-31
Device Lot Number12922UN17
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/06/2017
Supplement Date Received by Manufacturer12/01/2017
Initial Report FDA Received Date11/16/2017
Supplement Report FDA Received Date12/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1